# SDR SCNAASOK12008

- Difficulty date: May 14, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N806SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28215
- Aircraft time: 47,480 hours, 17,584 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146A750317
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR SUPPORT CORRODED BS 772 LBL 8.1.  REMOVED CORROSION FROM FLOOR SUPPORT, FOUND TO BE OUT OF LIMITS IAW B737-800 SRM 53-00-53.  REMOVED DAMAGED AREA OF FLOOR SUPPORT, ACCOMPLISHED HFEC, FABRICATED REPAIR PARTS FROM EXTRUSION BAC1510-1355, FLAP PEENED MACHINED EDGE OF FABRICATED SPLICE CHANNEL AND INSTALLED REPAIR PER AAR EA 14746.
